# SDR DLL19981161

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Ws 322
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING REAR SPAR WAS FOUND WITH TWO CRACKED FASTENER  HOLES DURING ROUTINE INSPECTIONS.  ONE HOLE WAS COMMON TO THE UPPER WING SKIN AND SPAR CAP AND THE OTHER TO THE SPAR  WEB AND UPPER CAP.  BOTH HOLES WERE APPROX AT IWS 322.  BOTH HOLES WERE OVERSIZED TO REMOVE THE CRACKS, COLD WORKED AND BUSHED.  AN EXTERNAL SKIN DOUBLER WAS ALSO INSTALLED.  THE REPAIR WAS PER ER/A 364903-14AD, REV A.
